# SDR SWAA022385

- Difficulty date: October 10, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 64,526 hours, 70,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE SKIN CRACKED BETWEEN BS 727A AND BS 727B, WL 188 AND RBL 66.  REPAIRED SKIN PER SRM.
